# SDR F3LA2022041500031

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07946
- Aircraft time: 14,240 hours, 6,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150817
- Condition: Failed
- Location: Zone 200
- Part time: 21,339 hours, 9,151 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, LP207779 ITEM 2:  EPSU AT (11WL) L/H OVER WING EXIT UNIT FAILURE.
 CORRECTIVE ACTION: REMOVED AND REPLACED EPSU UNIT, REF AMM 33-51-38-400-001-A. UNIT TEST OKAY AT THIS TIME
